Jump to content
CrazyBoards.org

Recommended Posts

I have been on Cymbalta for six months now, and as usually happens at the six month mark, I have developed serotonin syndrome. (depression is back, stomach problems, muscles twitching, emotional problems, etc.) I am currently weaning myself off of Cymbalta, and it's rough of course, but I am making progress. My questions is, how long do I have to be off of Cymbalta before I can restart it? I mean, how long before my brain chemicals settle down to what passes for normal for me? A month? I want to be able to get the full six months in when I restart Cymbalta, before I have to stop it again.

In the past doctor's would increase whatever med I was on, and that made everthing a thousand times worse and I didn't feel better until I got off, but then the depression came back as it always does, and when I couldn't take it any longer, I would go back to the doctor and get something else. i felt really good for six months on Cymbalta, so I want to get back on it as soon as I can without risking serotonin syndrome before the six months or so that I can usually last. I hope what I am saying makes sense...I have also started a vitamin regimen and am hoping that helps, but I won't know that until the Cymbalta is completely out of my system. Any help would be appreciated.

Link to comment
Share on other sites

Work with your pdoc. If you don't like this doctor, then find another one. Self-medicating and self-doctoring is bad bad, bad. This on then off then on is unhealthy, too.

Has a doctor diagnosed you with serotonin syndrom? It actually is quite rare and usually does not occur at normal dosing.

Link to comment
Share on other sites

Work with your pdoc. If you don't like this doctor, then find another one. Self-medicating and self-doctoring is bad bad, bad. This on then off then on is unhealthy, too.

Has a doctor diagnosed you with serotonin syndrom? It actually is quite rare and usually does not occur at normal dosing.

Then why do i fall apart after 6 months on a med? Increasing the dose only compounds the problem. I don't know any more...:(

Link to comment
Share on other sites

This is something I read "someplace," as in, I can't give you a link, but I think SSRIs pooping out after initially working is a symptom of soft Bipolar. Didn't someone post a list of "soft bipolar signs" someplace on the board? I think that may be where I saw it.

Link to comment
Share on other sites

I don't think you have serotonin syndrome, but your doc would be the one to dx that.

why are you coming off without talking to your doc about other options, maybe the best med for you isn't an AD at all, fwiw.

If you never give yorueslf time to develop a relationshiop with a pdoc based on honesty and trust, you have nothing but repeating the enless cycle of failed experiements. try something else this time.

Anna

Link to comment
Share on other sites

  • 2 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...